# SDR AALA202409032999

- Difficulty date: September 2, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N8027D
- Make and model: Airbus A319-115
- Aircraft serial: 6437
- Aircraft time: 26,694 hours, 12,345 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIGHT DECK DOOR TOP LATCH DON'T UNLOCK. MAINTENANCE REPLACED THE FLIGHT DECK DOOR LATCH MECHANISM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-21.
